# SDR CALA2024052901609

- Difficulty date: May 28, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 72,202 hours, 26,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMRGENCY ISLE PATH LIGHTS AT SEATS 20-22 ARE INOP. REMOVED AND REPLACED BATTERY PACK M1694 REF WDM 33-51-13-1. OPS CHECKS GOOD. OK TO CONTINUE.
